# SDR XNOA01143

- Difficulty date: August 18, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Indication
- Location: Cargo Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LOOP A MID 1 MAIN CARGO COMPT SMOKE DETECTOR LIGHT CAME ON DURING TAXI.  RERACKED SMOKE DETECTOR BOX AND RETESTED MID 1 LOOPS A AND B. OPS CHECK NORMAL. LOOP LIGHT STAYS OUT.
